Translator Disclaimer
November 2009 Higher-order asymptotic expansions for a parabolic system modeling chemotaxis in the whole space
Tetsuya Yamada
Hiroshima Math. J. 39(3): 363-420 (November 2009). DOI: 10.32917/hmj/1257544214

Abstract

We consider the initial value problem for a system of parabolic partial differential equations modeling chemotaxis in $\R^n (n\ge 1)$, and give the asymptotic profiles for a specific class of solutions by space-time higher-order asymptotic expansions.

Citation

Download Citation

Tetsuya Yamada. "Higher-order asymptotic expansions for a parabolic system modeling chemotaxis in the whole space." Hiroshima Math. J. 39 (3) 363 - 420, November 2009. https://doi.org/10.32917/hmj/1257544214

Information

Published: November 2009
First available in Project Euclid: 6 November 2009

zbMATH: 1186.35019
MathSciNet: MR2569010
Digital Object Identifier: 10.32917/hmj/1257544214

Subjects:
Primary: 35K45
Secondary: 35B40, 35C20, 92C17

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
58 PAGES


SHARE
Vol.39 • No. 3 • November 2009
Back to Top